×

Found 4,314 Documents (Results 1–100)

Linear invariant relations for the equations of motion of a gyrostat with a variable gyrostatic moment. (English. Ukrainian original) Zbl 07798370

J. Math. Sci., New York 274, No. 6, 923-936 (2023); translation from Neliniĭni Kolyvannya 25, No. 2-3, 264-276 (2022).
MSC:  70E05
PDFBibTeX XMLCite
Full Text: DOI

Infinite products of binomials and partitions of numbers. (English. Russian original) Zbl 07798177

J. Math. Sci., New York 276, No. 6, 701-707 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 181, 9-15 (2020).
MSC:  11P81 05E05
PDFBibTeX XMLCite
Full Text: DOI

Elementarily traceable irrational numbers. (English) Zbl 07787576

Della Vedova, Gianluca (ed.) et al., Unity of logic and computation. 19th conference on computability in Europe, CiE 2023, Batumi, Georgia, July 24–28, 2023. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13967, 135-140 (2023).
MSC:  03B70 68Qxx
PDFBibTeX XMLCite
Full Text: DOI

Hurwitz’s lectures on the number theory of quaternions. (English) Zbl 1526.01002

Heritage of European Mathematics. Berlin: European Mathematical Society (EMS) (ISBN 978-3-98547-011-2/hbk; 978-3-98547-511-7/ebook). xvii, 293 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Computing branches and asymptotes of meromorphic functions. (English) Zbl 1521.14059

PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software